Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering with Afib, have sleeping difficulty, chronic head pain, breathing trouble on quitting pot. Any suggestions?

I have AFIB . I smoke 1/4 to1/2 gram of pot at night only to help with anxiety and sleep. I have never had a problem in the last 7 years other than a few afib issues but usually when I have a few beers also, but nothing major, just elevated heart rate . Recently I quit and now I feel absolutely horrible. Can t sleep and have chronic head pain, even trouble breathing. 7 years ago my first doctor said...if you smoke, don t stop. Any suggestions?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi, your symptoms suggestive of drug withdrawal, so you have to consult a drug rehabilitation center or a drug deaddiction programs to get relief from these symptoms. And you also consult a cardiologist for evaluation of atrial fibrillation.
thank you
Answered: Sun, 17 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor